# SDR AU980298

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc LTIO540J2BD
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Gear
- Part number: LW10297
- Condition: Failed
- Location: Crank Idler
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) CRANKSHAFT IDLER GEAR TEETH FAILED.  DAMAGE TO CAMSHAFT GEAR AND CRANKSHAFT GEAR.  LOSS OF DRIVE TO OIL PUMP AND MAGNETO.
